# SDR T4O2002F00003

- Difficulty date: May 29, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N91TJ
- Make and model: Beech C90
- Aircraft serial: LJ744
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000487
- Condition: Cracked
- Location: Elevator
- Part time: 7,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PHASE INSPECTION:  LT ELEVATOR  HAD A CRACKED INBOARD RIB,  RIB DOUBLER BRACKET,  AND INBOARD MAIN SPAR FLANGE AT INBOARD 90 DEGREE BEND, ALL WHERE THE ELEVATOR TORQUE TUBE ATTACHES.  CRACKS VARY IN LENGTH FROM 1.3 INCHES ON SPAR FLANGE TO 3.5 INCHES AROUND RIB CIRCUMFRENTIALLY FOLLOWING THE SHAPE OF THE TORQUE TUBE ATTACH CASTING.
